# SDR DALA2016092106753

- Difficulty date: September 20, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 58,635 hours, 45,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR, CBS FRAME WEB 1463-WEB AFT SIDE IS CRACKED AT RIVET APPROXIMATELY 10 O`CLOCK POSITION, 11" INBD OF L10L END FITTING.  REPAIRED IAW SRM 53-03D, FIG 38B.
